Author Details

Set, Erhan

  • Vol 30, No 12 (2016) - Dragan Djordjevic - Functional analysis, Operator theory
    Hermite-Hadamard-Fejer Type Inequalities for s−Convex Function in the Second Sense via Fractional Integrals
    Abstract  PDF
  • Vol 31, No 14 (2017) - Dragan Djordjevic - Functional analysis, Operator theory
    Simpson Type Integral Inequalities for Convex Functions via Riemann-Liouville Integrals
    Abstract  PDF
  • Vol 32, No 6 (2018) - Dragan Djordjevic - Functional analysis, Operator theory
    On Generalization of Trapezoid Type Inequalities for s-Convex Functions with Generalized Fractional Integral Operators
    Abstract  PDF
  • Vol 32, No 16 (2018): ICANAS 2017 - ICANAS-2017
    Some new generalizations of Ostrowski type inequalities for s−convex functions via fractional integral operators
    Abstract